# SDR UHLA201504300344

- Difficulty date: April 30, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 33,317 hours, 29,147 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON THE SHEAR TIE AT FRAME 68 AND STRINGERS 8L AND 9L THE SHEAR TIE WAS REPLACED IAW SRM 51-40-02.
